# SDR IPXA2023020490603

- Difficulty date: February 4, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 24,723 hours, 15,284 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: F5237075220000
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK1HOLE 9 CRACK INDICATION IN FR21 FORK FITTINGREPAIRED PER EA 300-5231-27-A3131
